advertisement
Question
Posted by: Pieter | 2009/08/09

Side Effects - Angiogram

2 Days after I had my angiogram done, I am very nauseas an and have diarree. Could this be a belated side effect of the dye?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Pieter

Yes, unfortunately the dye can cause this but I do suggest that you re-consult your cardiologist.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ILONA | 2009/08/11

ARE YOU THE SMOKERS SUPPORT PIETER?

Reply to ILONA

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement